# SDR CALA2025041103706

- Difficulty date: April 10, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 77,862 hours, 32,134 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D2551031000000
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FWD BULKHEAD SUPPORT STRUT WORN/HAS PLAY AT UPPER ATTACH POINT.   REMOVED AND REPLACED NEW VERTICAL MEMBER ASSY ON FWD CARGO FWD B ULK HEAD SUPPORT STRUT IAW A320 AMM 25-54-81-400-801-A.
